King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/2934

Title: Weinstein's technique for a class of parabolic problems
Authors: Ragoub, L.
Keywords: Maximum principle
Weinstein's technique
Initial parabolic problems
Issue Date: 2007
Publisher: Heldermann Verlag
Citation: Journal of Applied Analysis: 13 (2); 235-247
Abstract: We investigate a class of over-determined parabolic problems involving a nonconstant boundary condition. The Weinstein's technique known for the elliptic problems is extended to the parabolic one by means of auxiliary functions and Green classical formula.
Description: Department of Mathematics, College of Sciences King Saud University, P.O. Box 2455 Riyadh 11451 Saudi Arabia. e-mail: radhkla@hotmail.com
URI: http://www.heldermann.de/JAA/JAA13/JAA132/jaa13015.htm
ISSN: 1425-6908
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
Weinstein's technique for a class of parabolic problems.pdf153.61 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback